MathSciNet Relay Station
MathSciNet bibliographic data
MR308010 08A25
Banaschewski, B.; Nelson, E. Equational compactness in equational classes of algebras. Algebra Universalis 2 (1972), 152–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement